# SDR SWI2024F00088

- Difficulty date: November 8, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cup
- Part number: UNKNOWN
- Condition: Corroded
- Location: Handrail
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR FWD BELOW FLOOR HAND RAIL CUP CORRODED IN MULTIPLE SPOTS (MARKED).    (C-CHECK RO 1/30/2024)   CORROSION FOUND TO BE OUT OF LIMITS PER  REF. CRJ700 SRM 53-21-23-101-001-A01.   REMOVED AND INSTALLED NEW FWD HAND RAIL CUP FITTING P/N SH670-31840-3 ON PASSENGER DOOR SURROUND. REF MHIRJ DWG SH670-31840 REV-A  REF:   CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001A01,COMPLIED WITH 51-900-1002-SKY
